MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423040
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a neurovascular procedure the subject coil got stuck in the proximal of the microcatheter.The subject coil could not be advanced nor retracted and got prematurely detached inside of the microcatheter.Thus, both devices were replaced with the new ones, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue of 'coil in catheter friction', 'main coil prematurely detached/separated during use' and 'coil difficult to remove/withdraw from catheter', because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to this complaint.
 
Event or Problem Description
It was reported that during a neurovascular procedure he subject coil got stuck in the proximal of the microcatheter.The subject coil could not be advanced nor retracted and got prematurely detached inside of the microcatheter.Thus, both devices were replaced with the new ones, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 ULTRA 3MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17786563
Report Number3008881809-2023-00474
Device Sequence Number6253231
Product Code HCG
UDI-Device Identifier04546540675873
UDI-Public04546540675873
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Catalogue NumberM0035423040
Device Lot Number23424057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown